# SDR 2002UALA00322

- Difficulty date: February 28, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 28,556 hours, 21,095 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERNAL SKIN AT NUMBER 2 VHF ANTENNA IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  ACCOMPLISHED DOUBLER REPAIR.
